View Full Version : Anyone else experience Increased Anxiety?


Austinnou88
10-27-14, 09:13 AM
I've tried several different medications these past 2 years and all seem to end in giving me bad side affects, me telling my doctor, and her switching me to something else.

Each stimulant seemed to always give me increased anxiety to the point where it was very hard to look someone in the eye and talk to them. I don't know how else to explain it, but it's a horrible feeling. Both Vyvanse and Concerta did this to me, as well as a whole list of other bad side affects came with it.

I finally came to Strattera and have been on it for almost over a month now. Things have been very good up until a week after being on the 80mg dose. I started at 18mg and worked my way up to 80mg just as my doctor has told me to do.

So my question is, why is it increasing my anxiety? This is the only drawback, and besides that I want to stay on this medication because it truly does work and help! Any advice or helpful information is much, much appreciated thanks!